advertisement
Question
Posted by: Winnie Moller | 2011/09/13

Swollen feet

Hi. My Dad is 78 years old. He had a quadruple heart op about 5 years ago. Takes Dibetes medication. His feet are swollen, is this the sign of anything or is there anything I can do to relieve the swelling besides lifting his feet? Many thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Winnie

It is very important to consult his cardiologist, as the swelling of his feet, are due to poor blood circulation and can be caused by impaired cardiac output. The diabetes can also be causing the swelling and this will also have to be investigated.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement